| Model Number |
MMT-523NAP |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump was damaged.The customer's blood glucose level was not provided at the time of the incident.The customer stated that half of the reservoir compartment is missing.It was not stated if the reservoir was able to lock in.The customer was advised to discontinue use of the insulin pump and revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken off.